RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sinyukova, E N

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:1428
Abstract pages:784
Full texts:354
References:43
E-mail:

http://www.mathnet.ru/eng/person41957
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. H. N. Sinyukova, “Geodesic uniqueness in the whole of some generally recurrent Riemannian spaces”, Fundam. Prikl. Mat., 16:2 (2010),  93–101  mathnet  mathscinet; J. Math. Sci., 177:5 (2011), 710–715  scopus
1994
2. N. S. Sinyukov, E. N. Sinyukova, Yu. A. Movchan, “Some aspects of current interest in the development of the theory of geodesic mappings of Riemannian spaces and its generalizations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 3,  76–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:3 (1994), 74–78
1984
3. N. S. Sinyukov, E. N. Sinyukova, “Holomorphically projective mappings of special Kähler spaces”, Mat. Zametki, 36:3 (1984),  417–423  mathnet  mathscinet  zmath; Math. Notes, 36:3 (1984), 706–709  isi
1982
4. E. N. Sinyukova, “Geodesic mappings of the spaces $L_n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 3,  57–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:3 (1982), 71–77
1981
5. E. N. Sinyukova, “Geodesic mappings of certain special Riemannian spaces”, Mat. Zametki, 30:6 (1981),  889–894  mathnet  mathscinet  zmath; Math. Notes, 30:6 (1981), 946–949

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021